Lattice Models for Pricing American Interest Rate Claims

  • Author(s): ANLONG LI, PETER RITCHKEN, L. SANKARASUBRAMANIAN
  • Published: Apr 30, 2012
  • Pages: 719-737
  • DOI: 10.1111/j.1540-6261.1995.tb04802.x

ABSTRACT

This article establishes efficient lattice algorithms for pricing American interest‚Äźsensitive claims in the Heath, Jarrow, and Morton paradigm, under the assumption that the volatility structure of forward rates is restricted to a class that permits a Markovian representation of the term structure. The class of volatilities that permits this representation is quite large and imposes no severe restrictions on the structure for the spot rate volatility. The algorithm exploits the Markovian property of the term structure and permits the efficient computation of all types of interest rate claims. Specific examples are provided.

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Search Tips

Members' Login

Credentials

Members' Options

Site Footer

View Mobile Version